# SDR DXTA2021111551870

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: DURING PRE FLIGHT CHECK EMER LTS ARM SWITCH DID NOT ARM THE EMERGENCY LIGHTS. AFTER TOGGLING SWITCH EMERGENCY LIGHTS ARMED. // SIGNOFF// REMOVED PANEL AND INSPECTED AND FOUND EMG SWITCH MOLEX CONNECTER LOOSE SECURED ALL CONNECTOR ON PANEL AND OPERATED EMER LIGHT SWITCH MULTIPLE TIMES WITH NO DISCREPANCY NOTED IAW CE-680A AMM 33-50-25
